# SDR DL767981469

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION WAS FOUND ON THE NR 1 SLAT T/E WEDGE.  DELAM AREA IS APPROX 4 IN DIAMETER.  REPAIRED PER ERA 365245-14AD.
